# SDR SWI202408260755

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION FS629.00 STGR22L MOUNT PLATE AT NUT PLATES AS MARKED      (C-CHECK RO 8/24/2024)    REMOVED DAMAGED FWD CARGO BRACKET AT FS629.00 ON STGR22L REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-15-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01, REPLACED WITH NEWBRACKET AT FS629.00 ON STGR22L REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-15-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01 AND DWG. SH690-33600 REV. AH. COMPLIED WITH 51-900-1002-SKY
